Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What should I do to treat burns on my breast?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I have got a burn I have taken 800 mg of mortrin it's helping a little can something else be called in I don't want to have to go to the Er cause it takes forever there it would be nice if something could be called in for the pain I have a burn on my right breast in 3 spot's
Posted Sun, 22 Apr 2012 in General Health
Answered by Dr. Shanthi.E 6 hours later

This is Dr. Shanthi from XXXXXXX

We have received your query and thank you for posting it.

I understand your concern and pain.

It is good that you have taken Mortrin, but it was not sufficient enough to relieve the pain completely.

You can try taking better analgesics from NSAIDs group like Aceclofenac or Hifenac or even Tramazac.

If your pain is still severe, you may require drugs belonging to Steroidal group of anti-inflammatory drugs.

You can also try with Tab. Combiflam three times a day after food for 2 days.

Also apply cold ice packs locally for better relief.

I have sent your query for specialist opinion from our consultants and expect to receive the suggestions very soon.

If possible, can you send across the pics of the spots or the lesion, so that we can suggest you better?

You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

Also, you can mail it to me at YYYY@YYYY with subject as ATTENTION TO Dr. Shanthi.

I will not suggest you to apply any cream or ointment locally to the burn area.

Awaiting your response.


Dr. Shanthi.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor